# SDR AWXA200200813

- Difficulty date: August 20, 2002
- Submitted: August 26, 2002
- Operation: Air carrier
- Aircraft: N182AW
- Make and model: Boeing 737277
- Aircraft serial: 22649
- Aircraft time: 60,189 hours, 49,686 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6546431
- Condition: Gouged
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YVR - MAJOR REPAIR - DURING C-20 CHECK THE RT OUTBOARD TRAILING EDGE FOREFLAP FAILED CONDUCTIVITY TEST AFTER REPAIR OF 5 INCH LONG GOUGE FROM A CHAFING PANEL BOLTHEAD.  MAINTENANCE REMOVED DAMAGED RT OUTBOARD TRAILING EDGE FOREFLAP SKIN, FABRICATED NEW REPLACEMENT SKIN, AND INSTALLED REPAIR IAW AWA ER 2-57-52-17.
